Authors: Stević, Stevo 
Iričanin, Bratislav
Šmarda, Zdeněk
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a product-type system of difference equations of second order solvable in closed form
Journal: Journal of Inequalities and Applications
Volume: 2015
Issue: 1
Issue Date: 1-Dec-2015
Rank: M21
ISSN: 1029-242X
DOI: 10.1186/s13660-015-0835-9
Abstract: 
It is shown that the following system of difference equations (Formula Presented) where (Formula Presented), is solvable in closed form.
Keywords: product-type system | second order system | solvable in closed form | system of difference equations
Publisher: Springer Link
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
CEITEC - Central European Institute of Technology, Project CZ.1.05/1.1.00/02.0068
Brno University of Technology, Project FEKT-S-14-2200

Show full item record

SCOPUSTM   
Citations

57
checked on Nov 27, 2022

Page view(s)

13
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.